Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Characteristics of index one orbits of Morse-Smale diffeomorphisms

Author: Richard A. Holmgren
Journal: Proc. Amer. Math. Soc. 111 (1991), 271-279
MSC: Primary 58F09
MathSciNet review: 1019273
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use Lyapunov functions to find restrictions on the periodic data of index one orbits of Morse-Smale diffeomorphisms. The resulting structure is then used to find connections between index one orbits.

References [Enhancements On Off] (What's this?)

  • [1] John M. Franks, Homology and dynamical systems, CBMS Regional Conference Series in Mathematics, vol. 49, Published for the Conference Board of the Mathematical Sciences, Washington, D.C.; by the American Mathematical Society, Providence, R. I., 1982. MR 669378 (84f:58067)
  • [2] -, A variation of the Poincare-Birkhoff theorem, preprint.
  • [3] R. Holmgren, Morse-Smale diffeomorphisms of the three sphere, doctoral dissertation, Northwestern University, 1988.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F09

Retrieve articles in all journals with MSC: 58F09

Additional Information

PII: S 0002-9939(1991)1019273-4
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia